# SDR Z5FA092209N417CS1

- Difficulty date: September 22, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N417CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 2,963 hours, 2,188 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0558
- Condition: Defective
- Location: Cargo Bay
- Part time: 2,962 hours, 2,188 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, WHILE DECENDING, CREW OBSERVED BAGGAGE SMOKE WARNING ANNUNCIATION. FOLLOWING AFM PROCEDURES, CREW DECLARED EMERGENCY AND DIVERTED WHERE EMERGENCY EQUIPMENT WAS STANDING BY. AFTER LANDING, CREW PULLED OFF RUNWAY ON TO TAXIWAY AND WITH THE PASSENGERS,EVACUATED THE ACFT.  ON SITE MX FOUND THE FWD BAGGAGE AREA CLEAR AND NO SIGNS OF SMOKE OR FIRE.  THE AFT BAGGAGE ARE HAD AN ODOR LIKE ELECTRICAL OVERHEATING SUSPECTING THIS THE CAUSE OF THE WARNING. THE AFT SMOKE DETECTOR WAS REPLACED AND OPS CHECKED SATISFACTORY. ACFT WAS RETURNED TO SERVICE.
